Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had partially protected sex, emergency contraceptive pills cause weight gain and loss of appetite. How to avoid pregnancy?

I am 28 year old.... Today MY husband and myself had intercourse during which our condom got burst.. My menses took place on 29th september last time. I have had 3 birth control pills (unwanted 72) in past 5 months.. I don t want to have another one as this leads to weight gain and loss of appetite in my case.. Please suggest what do i do in order to save myself from pregnancy..
Asked On : Fri, 12 Oct 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor